# SDR FDEA202410311625

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 84,192 hours, 33,987 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Zone 200
- Component: Door, Boeing
- Component part number: 143N61004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER CUT OUT OF DOOR HINGE ON DOOR SIDE HAS CRACK ON PREVIOUS REPAIR. ACCOMPLISHED FEDEX EA # F-5210-T0314676 B PT4 TITLE: DOORS PASSENGER / CREW R-2 DOOR   EXISTING SRM REPAIR - RSC TRACKING SUPLEMENTAL INSPECTIONS - REACCOMPLISH SRM   REPAIR.
